Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Multiple expansions in series of Boas and Buck polynomials

Author: Richard F. De Mar
Journal: Bull. Amer. Math. Soc. 78 (1972), 550-552
MSC (1970): Primary 30A62
MathSciNet review: 0298023
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ralph P. Boas Jr. and R. Creighton Buck, Polynomial expansions of analytic functions, Second printing, corrected. Ergebnisse der Mathematik und ihrer Grenzgebiete, N.F., Bd. 19, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin, 1964. MR 0162914
  • 2. J. L. Goldberg, A note on polynomials generated by 𝐴(𝑡)𝜓[𝑥𝐻(𝑡)], Duke Math. J. 32 (1965), 643–651. MR 185158
  • 3. Earl D. Rainville, Special functions, The Macmillan Co., New York, 1960. MR 0107725

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A62

Retrieve articles in all journals with MSC (1970): 30A62

Additional Information